# SDR SIMA0564

- Difficulty date: February 25, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 545
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1732
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING SCHEDULED PS CHECK MAINTENANCE, REPORTED THE AFT FLOOR PROXIMITY LIGHT HAD EVERY OTHER LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK IN POWER SUPPLY UNIT 73WL.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
